It is currently Sun Oct 22, 2017 3:01 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Sep 14, 2017 8:02 pm 
Offline
New Poster
New Poster

Joined: Thu Sep 14, 2017 7:52 pm
Posts: 2
Hello, first let me thank whom ever you are for reading this. This is my first post on here. I will be simple and to the point, I can not ask a doctor for I am self medicating at the moment so you guys are my only hope to finding an answer. - 1st I read on sites about suboxone dissolving in minutes. I put a tablet under my tongue as instructed and it takes me about 30 minutes to an hour to dissolve (and yes my mouth makes a lot of saliva ) I don't understand why. But that's the first problem but here is my actual main issue.... I'll take 4mg of suboxone and it will only last me 2 - 3 hours. Even if I take 8mg or 16 mg. It will only last a few hours. I have to take 4mg every few hours and I end up taking about 32 mg through the whole day. I didn't always have this issue but the past
Maybe 3 months I have, I've been taking subs for about 4 years now. I don't know what I'm doing wrong. I'll feel great as it's almost fully dissolved. And then about an hour later, I start getting sweats. And then I start feeling withdrawals and lose all my energy. This is driving me insane because I don't want to do methadone again. Does this have to do with my levels? Cuz sometimes I don't take the subs every day I need to skip a day sometimes since I buy them and this habit is becoming expensive. Thanks for reading!


Top
 Profile  
 
PostPosted: Fri Sep 15, 2017 12:08 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2812
Location: Southwest
Hi BB,

Your situation is not unique. We've had others here who seem to have a very high metabolism and need to dose more often. But every couple of hours? Maybe you're not taking enough to saturate the receptors of your brain so upping the dose may be a good solution.

Tablets take longer to dissolve than the films do. What you might have read could have been referencing the films. When I first got onto Suboxone it was the 8 mg tablets like you have. It did take quite a while to dissolve so no problem there. Too bad you can't find the films or do it the right way and see a doctor to get your dose straightened out. No insurance? We get it, although we can't condone it. An addict seeking recovery will never be turned away from this site regardless of their situation. We will always suggest going the legal route because recovery is also about being honest and trying to do the right thing. But hey, if you're coming off Methadone and are now on Suboxone you've made great progress. We do wish it was easier and less expensive for an addict to receive treatment. But we are just a forum for information, that's it.

Not sure if my post did any good. I'm just another addict here on Suboxone. We have other members who have way more education about it than I do. Let's see how this topic moves along.

Welcome to the forum!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Sep 16, 2017 4:56 pm 
Offline
New Poster
New Poster

Joined: Thu Sep 14, 2017 7:52 pm
Posts: 2
Thank you for posting so quickly I really do appreciate it. I currently am in the process of getting in on a clinic so I promise it won't always be this way. Thank you for actually still responding given my situation not being totally legal, I really do want to do the right thing and aside from marijuana (which I get legally I have a medical card) I do not take anything other than suboxone. I mean should I take a big amount all in one shot (like 32 mg's) so my levels are super high and then maybe take less from that point once it's built in my system? I just don't understand why it wears off in hours. Maybe I'll have to wait till I see a dr to ask but thank you for the reply you did help me with the dissolve time issue I feel better about that :)


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Sep 17, 2017 10:18 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1016
Skipping days could be contributing to your problem. When we take sub every day, it stacks in our system so we always have a baseline level. If you skip days, there is no stacking effect. Take it every day without skipping and eventually you'll stabilise on a lower dose.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group